Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Quitted smoking. Pain under shoulder blade and chest. Feels tingling hand, numb jaw, tired. Is this normal?

I quit smoking 12 days ago and now have pain under my left shoulder blade and occasionally get chest pains, been to chiro for nearly a month which only gives temporary pain feels like panic attacks have tingling in my hands and feet and some numbness in my jaw, very tired and lethargic... Is this normal after quitting cold turkey at 29 after 8 years? Very worried
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  328
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Addiction Medicine Specialist 's  Response

You are experiencing nicotine withdrawal symptoms, in the form of restlessness, lethargy, anxiety, numbness, tingling etc. Please do not worry. You'll notice a gradual improvement in the next few days. These symptoms are common but in some people, may last for weeks. Do not resume smoking now. Also avoid passive smoking. If possible take regular exercise, maybe a brisk walk. You may also have constipation, if so take lots of water and fibrous foods.

Best wishes.

Answered: Wed, 17 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor